advertisement
Question
Posted by: on injectionTT | 2007/06/14

no appetite, period, but period pain

I took the injection on the 16th of May and have been active 4 days afterwithout protection. this past week i had the symptons of going on my periods sore breast pains headaches, cramps but nothing except pink spotting, but now i a have loss of appetite i get hungry and then when food comes i dont want to eat it. my moods are a nightmare, i have been down this past week without reason or cause,
is this all related to depo side effects? or something else?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I suggest, to allay your worries, that you do hpt. If the hpt is negative, it may be that these symptoms are just side effects of the Depo.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement